Bibtex entry


@article{Xuvan:17-016,
        author={J. Xu and T. van den Boom and B. {D}e Schutter},
        title={Model predictive control for stochastic max-plus linear systems with chance constraints},
        journal={IEEE Transactions on Automatic Control},
        volume={64},
        number={1},
        pages={337--342},
        year={2019},
        doi={10.1109/TAC.2018.2849570}
        }



Go to the publications overview page.
Go to the page with bibtex entries of all publications.


This page is maintained by Bart De Schutter. Last update: April 3, 2019.